# SDR CALA2025040203454

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 79,917 hours, 29,316 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE LIGHT CAME ON IN FLIGHT AT 2700FT.  CONFIRMED PARKING BRAKE SHUTOFF VALVE OPERATES NORMALLY. PLACED ON MEL 3204A. CONFIRMED PARKING BRAKE SHUTOFF VALVE OPERATES NORMALLY. ACCOMPLISHED TROUBLESHOOTING ON PARKING BRAKE SWITCH. PSEU SHOWED NO CURRENT FAULTS AND PIN STATUS FOR CIRCUIT A AND B WAS CORRECT.  VISUAL LIGHT BEING.  ON IN THE AIR IS DETERMINED TO BE INTERMITTANT.  REF IFIM 32-09, TASK 806.
